# SDR UALA2012040902156

- Difficulty date: April 7, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 43,407 hours, 5,298 cycles
- Engine: Pwa PW40903
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 72330112
- Part serial: 30
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP NR 2 MALFUNCTIONED.  REPLACED MAIN FUEL PUMP PER MM.  OPS & LEAK CHECKED OK.
